Request file

Review/Citation:  AMROUCHE, Ch., MESLAMENI, M., NEČASOVÁ, Šárka. Linearized Navier-Stokes equations in R3: an approach in weighted Sobolev spaces. emDiscrete and Continuous Dynamical systems - Series S. /em 2014, 7(5), 901-916. ISSN 1937-1632

Requested document:  Necasova5.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Necasova5.pdf
Captcha
Here. *